# SDR 96ZZZX3681

- Difficulty date: July 3, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N98334
- Make and model: Piper PA-28-140
- Aircraft serial: 2826175
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bracket
- Part number: 62738000
- Condition: Cracked
- Location: Flap Handle
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHEN ACCOMPLISHING AD 96-10-03, FOUND FLAP HANDLE BRACKET CRACKED ONE-THIRD OF THE MOUNTING BOLT HEAD RADIUS, AROUND 3 OF THE 6 ATTACHING BOLTS.  REPLACED BRACKET WITH FACTORY PART.
